# SDR IPXA2025021179667

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 25,500 hours, 15,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE OUT OF GREEN ARC REINSPECTED L1 DOOR SLIDE PRESSURE GAUGE PER AMM 25-61-20/601 AND FOUND WHITE NEEDLE WITHIN THE LIMITS OF THE GREEN TEMPERATURE COMPENSATED MOVABLE CURSOR. PER AMM SLIDE ITS OK FOR SERVICE. THIS CLEARS DEFERRAL, DI LOG UPDATED AND PLACARD REMOVED.  OSD: 2/11/2025
